Search Results

There are 1975 results for: content related to: A class of optimal tests for contemporaneous non-causality in VAR models

  1. Inference for single and multiple change-points in time series

    Journal of Time Series Analysis

    Venkata Jandhyala, Stergios Fotopoulos, Ian MacNeill and Pengyu Liu

    Article first published online : 11 MAY 2013, DOI: 10.1111/jtsa12035

  2. Inference for single and multiple change-points in time series

    Journal of Time Series Analysis

    Volume 34, Issue 4, July 2013, Pages: 423–446, Venkata Jandhyala, Stergios Fotopoulos, Ian MacNeill and Pengyu Liu

    Article first published online : 18 JUN 2013, DOI: 10.1111/jtsa.12035

  3. QUASI-LIKELIHOOD INFERENCE FOR NEGATIVE BINOMIAL TIME SERIES MODELS

    Journal of Time Series Analysis

    Volume 35, Issue 1, January 2014, Pages: 55–78, Vasiliki Christou and Konstantinos Fokianos

    Article first published online : 16 DEC 2013, DOI: 10.1111/jtsa.12050

  4. A NON-GAUSSIAN FAMILY OF STATE-SPACE MODELS WITH EXACT MARGINAL LIKELIHOOD

    Journal of Time Series Analysis

    Volume 34, Issue 6, November 2013, Pages: 625–645, Dani Gamerman, Thiago Rezende dos Santos and Glaura C. Franco

    Article first published online : 22 OCT 2013, DOI: 10.1111/jtsa.12039

  5. A HYBRID BOOTSTRAP APPROACH TO UNIT ROOT TESTS

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 299–321, Guodong Li, Chenlei Leng and Chih-Ling Tsai

    Article first published online : 3 MAY 2013, DOI: 10.1111/jtsa.12019

  6. You have free access to this content
    TESTING EQUALITY OF MEANS WHEN THE OBSERVATIONS ARE FROM FUNCTIONAL TIME SERIES

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 84–108, Lajos Horváth and Gregory Rice

    Article first published online : 1 DEC 2014, DOI: 10.1111/jtsa.12095

  7. Unit root testing with stationary covariates and a structural break in the trend function

    Journal of Time Series Analysis

    Volume 34, Issue 3, May 2013, Pages: 368–384, Sebastian Fossati

    Article first published online : 14 MAR 2013, DOI: 10.1111/jtsa.12020

  8. A FREQUENCY DOMAIN APPROACH FOR THE ESTIMATION OF PARAMETERS OF SPATIO-TEMPORAL STATIONARY RANDOM PROCESSES

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 357–377, Tata Subba Rao, Sourav Das and Georgi N. Boshnakov

    Article first published online : 28 MAR 2014, DOI: 10.1111/jtsa.12069

  9. High-frequency sampling and kernel estimation for continuous-time moving average processes

    Journal of Time Series Analysis

    Volume 34, Issue 3, May 2013, Pages: 385–404, Peter J. Brockwell, Vincenzo Ferrazzano and Claudia Klüppelberg

    Article first published online : 17 MAR 2013, DOI: 10.1111/jtsa.12022

  10. You have free access to this content
    DEFINITIONS AND REPRESENTATIONS OF MULTIVARIATE LONG-RANGE DEPENDENT TIME SERIES

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 1–25, Stefanos Kechagias and Vladas Pipiras

    Article first published online : 11 SEP 2014, DOI: 10.1111/jtsa.12086

  11. Distributions for residual autocovariances in parsimonious periodic vector autoregressive models with applications

    Journal of Time Series Analysis

    Volume 34, Issue 4, July 2013, Pages: 496–507, Pierre Duchesne and Pierre Lafaye de Micheaux

    Article first published online : 27 MAR 2013, DOI: 10.1111/jtsa.12026

  12. Estimation of stationary autoregressive models with the Bayesian LASSO

    Journal of Time Series Analysis

    Volume 34, Issue 5, September 2013, Pages: 517–531, Daniel F. Schmidt and Enes Makalic

    Article first published online : 23 AUG 2013, DOI: 10.1111/jtsa.12027

  13. Estimation of stationary autoregressive models with the Bayesian LASSO

    Journal of Time Series Analysis

    Daniel F. Schmidt and Enes Makalic

    Article first published online : 8 AUG 2013, DOI: 10.1111/jtsa12027.1467-9892.2013.12027

  14. EFFICIENT ESTIMATION FOR PERIODIC AUTOREGRESSIVE COEFFICIENTS VIA RESIDUALS

    Journal of Time Series Analysis

    Volume 35, Issue 4, July 2014, Pages: 378–389, L. Tang and Q. Shao

    Article first published online : 20 MAR 2014, DOI: 10.1111/jtsa.12070

  15. A geometric time series model with dependent Bernoulli counting series

    Journal of Time Series Analysis

    Volume 34, Issue 4, July 2013, Pages: 466–476, Miroslav M. Ristić, Aleksandar S. Nastić and Ana V. Miletić Ilić

    Article first published online : 27 MAR 2013, DOI: 10.1111/jtsa.12023

  16. MULTIVARIATE LIMIT THEOREMS IN THE CONTEXT OF LONG-RANGE DEPENDENCE

    Journal of Time Series Analysis

    Volume 34, Issue 6, November 2013, Pages: 717–743, Shuyang Bai and Murad S. Taqqu

    Article first published online : 22 OCT 2013, DOI: 10.1111/jtsa.12046

  17. Spectral estimates for high-frequency sampled continuous-time autoregressive moving average processes

    Journal of Time Series Analysis

    Volume 34, Issue 5, September 2013, Pages: 532–551, Vicky Fasen and Florian Fuchs

    Article first published online : 19 JUL 2013, DOI: 10.1111/jtsa.12029

  18. A GENERALIZED BLOCK BOOTSTRAP FOR SEASONAL TIME SERIES

    Journal of Time Series Analysis

    Volume 35, Issue 2, March 2014, Pages: 89–114, Anna E. Dudek, Jacek Leśkow, Efstathios Paparoditis and Dimitris N. Politis

    Article first published online : 27 NOV 2013, DOI: 10.1002/jtsa.12053

  19. You have free access to this content
    ON WEIGHTED PORTMANTEAU TESTS FOR TIME-SERIES GOODNESS-OF-FIT

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 67–83, Colin M. Gallagher and Thomas J. Fisher

    Article first published online : 19 SEP 2014, DOI: 10.1111/jtsa.12093

  20. You have free access to this content
    A JOINT PORTMANTEAU TEST FOR CONDITIONAL MEAN AND VARIANCE TIME-SERIES MODELS

    Journal of Time Series Analysis

    Volume 36, Issue 1, January 2015, Pages: 39–60, Carlos Velasco and Xuexin Wang

    Article first published online : 11 SEP 2014, DOI: 10.1111/jtsa.12091